Journal of Group Theory, ( ISI ), Volume (17), No (5), Year (2014-10) , Pages (897-909)

Title : ( Planar infinite groups )

Authors: mehdi rajabian , Mohammad Farrokhi Derakhshandeh Ghouchan , Ahmad Erfanian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract. We will determine all infinite 2-locally finite groups and all infinite 2-groups with planar subgroup graph, and show that infinite groups that satisfy the chain conditions and contain an involution do not have planar embeddings. We also determine all connected outer-planar groups and outer-planar groups satisfying the chain conditions. As a result, we obtain all planar groups that are direct products of connected groups.

Keywords

Planar infinite
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1047156,
author = {Rajabian, Mehdi and Farrokhi Derakhshandeh Ghouchan, Mohammad and Erfanian, Ahmad},
title = {Planar infinite groups},
journal = {Journal of Group Theory},
year = {2014},
volume = {17},
number = {5},
month = {October},
issn = {1433-5883},
pages = {897--909},
numpages = {12},
keywords = {Planar infinite groups},
}

[Download]

%0 Journal Article
%T Planar infinite groups
%A Rajabian, Mehdi
%A Farrokhi Derakhshandeh Ghouchan, Mohammad
%A Erfanian, Ahmad
%J Journal of Group Theory
%@ 1433-5883
%D 2014

[Download]